MathSciNet Relay Station
MathSciNet bibliographic data
MR669364 (83k:58052) 58F13 (82A05)
Béllissard, J.; Bessis, D.; Moussa, P. Chaotic states of almost periodic Schrödinger operators. Phys. Rev. Lett. 49 (1982), no. 10, 701–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement